Adam's Apple Reduction - MTF - Do I Have To Stop Taking My Hormones?
Doctor Answers 4
Risk vs. benefit
Hormone therapy increases your risk of forming blood clots in your legs, and so does ANY type of surgery (even short ones). Yes, the risk of a clot forming is small, but a blood clot can lead to very serious complications. Most patients don't have any significant side effects from stopping their hormones for a few days, so I would recommend it. It you have significant side effects it may be worth the small risk to continue your therapy, but that is a risk vs benefit discussion each patient will have to have with their doctor.
Bryan Rolfes, MD
Adam's apple reduction surgery
Dr. Terrence Murphy
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.